MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/0002-9394(76)90503-1

Медицинская библиотека · American journal of ophthalmology · 1976

An accidental tarsorrhaphy caused by acrylic adhesive.

Balent A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A 10-year old boy accidently splashed acrylic adhesive in his left eye. I separated the eyelids by cutting adherent eyelashes with the use of a biomicroscope for magnification illumination. Tests with rabbits demonstrated that the solvent nitromethane dissolved the adhesions but diluted the glue and led to adhesions between the tarsal portion of the eyelid and the cornea. I used acrylic adhesions successfully for a temporary relief of irritation in a patient with Bell's palsy.

Для цитирования: Balent A. An accidental tarsorrhaphy caused by acrylic adhesive.. American journal of ophthalmology. 1976. DOI: 10.1016/0002-9394(76)90503-1.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.